# SDR CALA2015081400677

- Difficulty date: August 14, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 32526
- Aircraft time: 34,269 hours, 9,513 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JUST CLIMBING OUT FROM AIRPORT, FLIGHT ATTENDANT CALLED STRONG ELEC SMELL, AFT GALLEY.  RETURNED TO AIRPORT & PERFORMED SMOKE & ODOR INSPECTION IAW AMM 05-57-58-910-801.  NO DEFECTS NOTED.  RUN NR 1 & 2 ENG AT HIGH POWER FOR 5 MINUTES WITH PACKS & BLEEDS ON, NO ODORS OR SMOKE NOTED IN COCKPIT OR CABIN AREA, OK TO CONTINUE.
